Table of Contents
ISRN Geometry
Volume 2011, Article ID 479262, 16 pages
http://dx.doi.org/10.5402/2011/479262
Research Article

Circle Numbers for Star Discs

Institute of Mathematics, University of Rostock, Ulmenstraße 69, Haus 3, 18057 Rostock, Germany

Received 20 March 2011; Accepted 8 April 2011

Academic Editors: A. Belhaj, A. Borowiec, and A. Fino

Copyright © 2011 W.-D. Richter. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Wolf-Dieter Richter, “Simulation of geometrically generalized von Mises distributions,” 2017 20th International Conference on Information Fusion (Fusion), pp. 1–6, . View at PublisherView at Google Scholar
  • J. Batún-Cutz, G. González-Farías, and W.-D. Richter, “Maximum distributions for -symmetric vectors are skewed -symmetric distributions,” Statistics & Probability Letters, 2013. View at PublisherView at Google Scholar
  • Kay Schicker, “Ball numbers of platonic bodies,” Journal of Mathematical Analysis and Applications, vol. 416, no. 2, pp. 783–799, 2014. View at PublisherView at Google Scholar
  • Wolf-Dieter Richter, and Kay Schicker, “Circle Numbers of Regular Convex Polygons,” Results in Mathematics, 2016. View at PublisherView at Google Scholar
  • Wolf-Dieter Richter, “The Class of (p,q)-spherical Distributions with an Extension of the Sector and Circle Number Functions,” Risks, vol. 5, no. 3, pp. 40, 2017. View at PublisherView at Google Scholar